# SDR AALA202007109002

- Difficulty date: July 9, 2020
- Submitted: July 11, 2020
- Operation: Air carrier
- Aircraft: N942NN
- Make and model: Boeing 737823
- Aircraft serial: 33492
- Aircraft time: 20,099 hours, 7,732 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 218134
- Condition: Clogged
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT GROUNDED - ABORTED TAKEOFF - NO. 1 ENGINE WOULD NOT REACH TAKE-OFF THRUST (STALLED AT 85% N1). NO. 2 ENGINE AT FULL TAKE-OFF POWER (100.8% N1). ENGINE BLEED OFF, TAKEOFF AND LANDING PROCEDURE WITH APU ON - LOW SPEED REJECT AT 70 IAS.  PERFORMED FIM 73-05-00-810-808-F00 ENGINE TAKEOFF THRUST LOW FAULT ISOLATION, ALL CHECKS NORMAL.  REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER PER JOB CARD 08L40072006, LEAK CHECK AND OPS CHECK NORMAL, OKAY FOR SERVICE.
